# SDR SWAA2012051003858

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 25,948 hours, 15,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID CABIN EMERGENCY EXIT LIGHTS FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK PER AMM.
